Next Article in Journal
Enumeration of Self-Dual Codes of Length 6 over ?p
Next Article in Special Issue
Fixed Point Results for Generalized ?-Contractions in Modular b-Metric Spaces with Applications
Previous Article in Journal
The Fixed Point Property of Non-Retractable Topological Spaces
Previous Article in Special Issue
Split Variational Inclusion Problem and Fixed Point Problem for a Class of Multivalued Mappings in CAT(0) Spaces
 
 

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 881

Article: Mildly Inertial Subgradient Extragradient Method for Variational Inequalities Involving an Asymptotically Nonexpansive and Finitely Many Nonexpansive Mappings
Authors: by Lu-Chuan Ceng, Xiaolong Qin, Yekini Shehu and Jen-Chih Yao
Link: https://www.mdpi.com/2227-7390/7/10/881

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop